gastroenterologist-icon
Milk powder
I have seen many times that when i started taking milk in my diet i used to feel some pain in stomach and the problem of gas also started ...moreover i also feels like acidity and constipation...to fulfill the dairy needs can i take milk powder as a alternative ...is it good for health ...are there any side effects...
986 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jyoti Talukdar
Medical Microbiologist 18 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Avoid these medicines and avoid milk and check
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  If you are having problems when taking milk or milk products, chances are you will get those problems with milk powder as well. But you can try. Take small quantities initially and if its alright, you can continue. There is no problem. Consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Side effects of nan milk powder
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.